Differential and Integral Equations

The maximum principle for cooperative weakly coupled elliptic systems and some applications

Julián López-Gómez and Marcela Molina-Meyer

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 2 (1994), 383-398.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369330435

Mathematical Reviews number (MathSciNet)
MR1255895

Zentralblatt MATH identifier
0827.35019

Subjects
Primary: 35B50: Maximum principles
Secondary: 35J55

Citation

López-Gómez, Julián; Molina-Meyer, Marcela. The maximum principle for cooperative weakly coupled elliptic systems and some applications. Differential Integral Equations 7 (1994), no. 2, 383--398. https://projecteuclid.org/euclid.die/1369330435


Export citation